MathSciNet Relay Station
MathSciNet bibliographic data
MR1330589 35J25 (47F05)
Gushchin, A. K.; Mikhaĭlov, V. P. Continuity of solutions of a class of nonlocal problems for an elliptic equation. (Russian) Mat. Sb. 186 (1995), no. 2, 37--58; translation in Sb. Math. 186 (1995), no. 2, 197–219
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement